Simple exact bounds for distributions of linear signed rank statistics
Marc Hallin and
Jean-Marie Dufour ()
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Published in: Journal of Statistical Planning and Inference (1992) v.31,p.311-333
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Simple Exact Bounds for Distributions of Linear Signed Rank Statistics (1990)
Working Paper: SIMPLE EXACT BOUNDS FOR DISTRIBUTIONS OF LINEAR SIGNED RANK STATISTICS (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2033
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2033
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().